MathSciNet Relay Station
MathSciNet bibliographic data
MR162232 22.05
Anderson, L. W.; Hunter, R. P. The ${\cal H}$-equivalence in a compact semigroup. II. J. Austral. Math. Soc. 3 1963 288–293.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement